



Event 2 Official Timetable for Honda & Rotax - Lydd 21st - 23rd August 2020

Thursday

Action	Class	Time from	Time until	Notes			
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions			
Parking of working vehicles	All	10:00		Please be respectful of Officials instructions			
Online Signing	All	Opens 19 th	09:00	Please refer to the Final Instructions for online Signing on times.			
on/Documentation		August at noon	21st August	Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the			
				Race Centre			
Fuel Collection	All	15:00	18:00	Fuel to be collected from the Fuel Distribution point.			
Slick & Wet Tyre Collection	All	15:00	18:00	All Tyres to be collected from the Tyre Distribution point.			
				Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered			
				at the Tyre Distribution point, including practice tyres			

Friday

Action	Class	Time from	Time until	Notes			
Online Signing	All	Opens 19 th	09:00	Please refer to the Final Instructions for online Signing on times.			
on/Documentation		August at noon	21st August	Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the			
				Race Centre			
Scrutineering	All	Opens 19 th	13:00	Online Scrutineering must be completed before the commencement of Timed			
		August at noon	Saturday	Qualification at 13:00 on Saturday			
Drivers Briefing	All	View from 19 th	09:00	Email & on the British Kart Championship Website. All PG's & Team Managers must			
		August at noon		view			
Fuel Collection	All	08:00	12:00				
		13:00	18:00				
Slick & Wet Tyre Collection	All	08:00	10:00	All Tyres to be collected from the Tyre Distribution point. Tyres will be Barcoded at			
				Collection			





Friday Continued

Tyre	Tyre registration for tyres being used from Session 3 onwards MUST be completed before the start of practice Session 1.									
Practice	Class	Group	Start time	Notes						
Practice 1	Senior Rotax	E&GP-47	09:00	Practice Duration will be 8 minutes						
Practice 2	Senior Rotax	48-99	09:10	Practice Duration will be 8 minutes						
Practice 1	Junior Rotax	GP-40	09:20	Practice Duration will be 8 minutes						
Practice 2	Junior Rotax	42-96	09:30	Practice Duration will be 8 minutes						
Practice 1	Honda Cadet	S-35	09:40	Practice Duration will be 8 minutes						
Practice 2	Honda Cadet	36-95	09:50	Practice Duration will be 8 minutes						
Practice 1	Mini Max	All	10:00	Practice Duration will be 8 minutes						
Practice 1	Rotax 177	All	10:10	Practice Duration will be 8 minutes						
Practice 3	Senior Rotax	E&GP-47	10:20	Practice Duration will be 8 minutes						
Practice 4	Senior Rotax	48-99	10:30	Practice Duration will be 8 minutes						
Practice 3	Junior Rotax	GP-40	10:40	Practice Duration will be 8 minutes						
Practice 4	Junior Rotax	42-96	10:50	Practice Duration will be 8 minutes						
Practice 2	Honda Cadet	S-35	11:00	Practice Duration will be 8 minutes						
Practice 2	Honda cadet	36-95	11:10	Practice Duration will be 8 minutes						
Practice 2	Mini Max	All	11:20	Practice Duration will be 8 minutes						
Practice 2	Rotax 177	All	11:30	Practice Duration will be 8 minutes						
Practice 5	Senior Rotax	E&GP-47	11:40	Practice Duration will be 8 minutes						
Practice 6	Senior Rotax	48-99	11:50	Practice Duration will be 8 minutes						
Practice 5	Junior Rotax	GP-40	12:00	Practice Duration will be 8 minutes						
Practice 6	Junior Rotax	42-96	12:10	Practice Duration will be 8 minutes						
Practice 5	Honda Cadet	S-35	12:20	Practice Duration will be 8 minutes						
Practice 6	Honda Cadet	36-95	12:30	Practice Duration will be 8 minutes						
Practice 3	Mini Max	All	12:40	Practice Duration will be 8 minutes						
Practice 3	Rotax 177	All	12:50	Practice Duration will be 8 minutes						





Friday Continued

Practice	Class	Group	Start time	Notes							
	Break 13:00 - 13:50										
Practice 7	Senior Rotax	E&GP-47	13:50	Practice Duration will be 8 minutes							
Practice 8	Senior Rotax	48-99	14:00	Practice Duration will be 8 minutes							
Practice 7	Junior Rotax	GP-40	14:10	Practice Duration will be 8 minutes							
Practice 8	Junior Rotax	42-96	14:20	Practice Duration will be 8 minutes							
Practice 7	Honda Cadet	S-35	14:30	Practice Duration will be 8 minutes							
Practice 8	Honda Cadet	36-95	14:40	Practice Duration will be 8 minutes							
Practice 4	Mini Max	All	14:50	Practice Duration will be 8 minutes							
Practice 4	Rotax 177	All	15:00	Practice Duration will be 8 minutes							
Practice 9	Senior Rotax	E&GP-47	15:10	The last practice session will be 12 minutes							
Practice 10	Senior Rotax	48-99	15:25	The last practice session will be 12 minutes							
Practice 9	Junior Rotax	GP-40	15:40	The last practice session will be 12 minutes							
Practice 10	Junior Rotax	42-96	15:55	The last practice session will be 12 minutes							
Practice 9	Honda Cadet	S-35	16:10	The last practice session will be 12 minutes							
Practice 10	Honda Cadet	36-95	16:25	The last practice session will be 12 minutes							
Practice 5	Mini Max	All	16:40	The last practice session will be 12 minutes							
Practice 5	Rotax 177	All	16:55	The last practice session will be 12 minutes							

Competitor Notes

- Honda Cadet drivers, you are required to have your Crank Case sealed by the Eligibility Scrutineer or his deputy. Times are as follows.
 - ◆ Friday 21st August 15:00 17:00
 - ◆ Saturday 22nd August 08:00 09:30





Saturday

Competitor Notes

- The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 this will be the last chance of the event to collect Fuel.
- Tyre Collection for anyone not attending Friday practice will be 08:00am 09:00am

Official Practice	Class	Group	Start Time	Notes
Official Practice 1	Senior Rotax	E&GP-47	09:00	Official Practice Duration will be 8 minutes
Official Practice 2	Senior Rotax	48-99	09:10	Official Practice Duration will be 8 minutes
Official Practice 1	Junior Rotax	GP-40	09:20	Official Practice Duration will be 8 minutes
Official Practice 2	Junior Rotax	42-96	09:30	Official Practice Duration will be 8 minutes
Official Practice 1	Honda Cadet	S-35	09:40	Official Practice Duration will be 8 minutes
Official Practice 2	Honda Cadet	36-95	09:50	Official Practice Duration will be 8 minutes
Official Practice 1	Mini Max	All	10:00	Official Practice Duration will be 8 minutes
Official Practice 1	Rotax 177	All	10:10	Official Practice Duration will be 8 minutes
Official Practice 3	Senior Potay		_	ed and fitted by 10:20
Official Practice 3	Senior Rotax	E&GP-47	10:20	Official Practice Duration will be 8 minutes
Official Practice 4	Senior Rotax	48-99	10:30	Official Practice Duration will be 8 minutes
Official Practice 3	Junior Rotax	GP-40	10:40	Official Practice Duration will be 8 minutes
Official Practice 4	Junior Rotax	42-96	10:50	Official Practice Duration will be 8 minutes
Official Practice 3	Honda Cadet	S-35	11:00	Official Practice Duration will be 8 minutes
Official Practice 4	Honda Cadet	36-95	11:10	Official Practice Duration will be 8 minutes
Official Practice 2	Mini Max	All	11:20	Official Practice Duration will be 8 minutes
Official Practice 2	Rotax 177	All	11:30	Official Practice Duration will be 8 minutes
Official Practice 5	Senior Rotax	E&GP-47	11:40	Official Practice Duration will be 8 minutes
Official Practice 6	Senior Rotax	48-99	11:50	Official Practice Duration will be 8 minutes
Official Practice 5	Junior Rotax	GP-40	12:00	Official Practice Duration will be 8 minutes
Official Practice 6	Junior Rotax	42-96	12:10	Official Practice Duration will be 8 minutes





Saturday continued

Official Practice	Class	Group	Start Time	Notes
Official Practice 5	Honda Cadet	S-35	12:20	Official Practice Duration will be 8 minutes
Official Practice 6	Honda Cadet	36-95	12:30	Official Practice Duration will be 8 minutes
Official Practice 3	Mini Max	All	12:40	Official Practice Duration will be 8 minutes
Official Practice 3	Rotax 177	All	12:50	Official Practice Duration will be 8 minutes

Timed Qualifying & Heats	Class	Group	Gate Open	Gate Close	Start Time	Notes			
Timed Qualifying	Senior Rotax	Group 1	13:00	13:08	13:10	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Senior Rotax	Group 2	13:10	13:18	13:20	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Junior Rotax	Group 1	13:20	13:28	13:30	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Junior Rotax	Group 2	13:30	13:38	13:40	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Honda Cadet	Group 1	13:40	13:48	13:50	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Honda Cadet	Group 2	13:50	13:58	14:00	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Mini Max	All	14:00	14:08	14:10	Timed Qualifying Duration 5 minutes			
Timed Qualifying	Rotax 177	All	14:10	14:18	14:20	Timed Qualifying Duration 5 minutes			
	Break 14:30 – 15:00								
Race 1 Heat 1	Senior Rotax	ΑvC	14:50	14:58	15:00	Heat Duration 10 minutes + 1 lap			
Race 2 Heat 2	Senior Rotax	ΒvD	15:10	15:18	15:20	Heat Duration 10 minutes + 1 lap			
Race 3 Heat 1	Junior Rotax	ΒvС	15:30	15:38	15:40	Heat Duration 10 minutes + 1 lap			
Race 4 Heat 1	Honda	ВvС	15:50	15:58	16:00	Heat Duration 10 minutes + 1 lap			
Race 5 Heat 1	Mini Max	All	16:10	16:18	16:20	Heat Duration 10 minutes + 1 lap			
Race 6 Heat 1	Rotax 177	All	16:30	16:38	16:40	Heat Duration 10 minutes + 1 lap			

	Competitor Notes
•	The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 – this will be the last chance of the
	event to collect Fuel.







Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm up	Junior Rotax	GP-40	08:55	09:00	Warm Up Duration 3 Laps
Warm up	Junior Rotax	42-96	09:00	09:05	Warm Up Duration 3 Laps
Warm up	Honda Cadet	S-35	09:05	09:10	Warm Up Duration 3 Laps
Warm up	Honda Cadet	36-95	09:10	09:15	Warm Up Duration 3 Laps
Warm up	Senior Rotax	E&GP-47	09:15	09:20	Warm Up Duration 3 Laps
Warm up	Senior Rotax	48-99	09:20	09:25	Warm Up Duration 3 Laps
Warm up	Mini Max	All	09:25	09:30	Warm Up Duration 3 Laps
Warm up	Rotax 177	All	09:30	09:35	Warm Up Duration 3 Laps

Heats, Repechage & Pre- Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes			
Race 7 Heat 2	Junior Rotax	ΑvC	09:35	09:43	09:45	Heat Duration 10 minutes + 1 lap			
Race 8 Heat 2	Honda	ΑvC	09:55	10:03	10:05	Heat Duration 10 minutes + 1 lap			
Race 9 Heat 3	Senior Rotax	ΑvD	10:15	10:23	10:25	Heat Duration 10 minutes + 1 lap			
Race 10 Heat 4	Senior Rotax	ΒvC	10:35	10:43	10:45	Heat Duration 10 minutes + 1 lap			
Race 11 Heat 2	Mini Max	All	10:55	11:03	11:05	Heat Duration 10 minutes + 1 lap			
Race 12 Heat 2	Rotax 177	All	11:15	11:23	11:25	Heat Duration 10 minutes + 1 lap			
Race 13 Heat 3	Junior Rotax	ΑvΒ	11:35	11:43	11:45	Heat Duration 10 minutes + 1 lap			
Race 14 Heat 3	Honda Cadet	ΑvΒ	11:55	12:03	12:05	Heat Duration 10 minutes + 1 lap			
Race 15	Senior Rotax	Repechage	12:30	12:38	12:40	Repechage Duration 10 minutes + 1 lap			
Race 16	Junior Rotax	Repechage	12:50	12:58	13:00	Repechage Duration 10 minutes + 1 lap			
	Break 13:20 – 13:50								
Race 18	Mini Max	Pre-Final	13:40	13:48	13:50	Pre-Final Duration 12 minutes + 1 Lap			
Race 19	Rotax 177	Pre-Final	14:00	14:08	14:10	Pre-Final Duration 12 minutes + 1 Lap			
Race 20	Honda Cadet	Pre-Final	14:20	14:28	14:30	Pre-Final Duration 12 minutes + 1 Lap			
Race 21	Senior Rotax	Pre-Final	14:40	14:48	14:50	Pre-Final Duration 12 minutes + 1 Lap			
Race 22	Junior Rotax	Pre-Final	15:00	15:08	15:10	Pre-Final Duration 12 minutes + 1 Lap			





Sunday Continued

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 23	Mini Max	Final	15:20	15:28	15:30	Final Duration 15 minutes + 1 Lap
Race 24	Rotax 177	Final	15:50	15:58	16:00	Final Duration 15 minutes + 1 Lap
Race 25	Honda Cadet	Final	16:20	16:28	16:30	Final Duration 15 minutes + 1 Lap
Race 26	Senior Rotax	Final	16:50	16:58	17:00	Final Duration 15 minutes + 1 Lap
Race 27	Junior Rotax	Final	17:20	17:28	17:30	Final Duration 15 minutes + 1 Lap

Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class. Drivers are required to attend wearing their race suit and bring their Helmets.
- The top 3 Drivers in each class may be required to attend a Press Conference at the Race Centre after the Award Ceremony.